# SDR 07FDEA00946

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KRUEGER BOX RT, DAMAGED REPAIR, ABRASION IN AN SUPPORT FLANGE OF RIB 2B.  REPAIR WAS PERFORMED BY BLEND OUT.
